# SDR REXA97091

- Difficulty date: April 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 661
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Left
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BURNING ODOR FROM FLIGHT DECK FLOW 10 MINUTE AFTER BEING OPENED, CONTINUED FLIGHT PER MEL.  REMOVED LT WATER SEPARATOR, CLEANED WITH MILD SOAP AND WATER, AND REINSTALLED.  GROUND RAN SUSPECT SMELL FROM RESIDUAL OIL FROM COMPRESSOR SEAL LEAK REF TO AML NR 479886.  NO BURNING SMELL IN FLOW NOW, OK FOR SERVICE.  (M)
